Alert archive / Indiana / Special Weather Statements in 2021

Special Weather Statement, NWS Louisville, KY

July 10, 2021Floyd County, Harrison County, Indiana

NWS Louisville, KY issued this special weather statement at Jul 10, 2021, 6:39 PM EDT for Floyd County, Harrison County, Indiana. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2021, 6:39 PM EDT (22:39 UTC)
Expired
Jul 10, 2021, 7:15 PM EDT
In force
36 min
Issued by
NWS Louisville, KY

Counties Floyd County, IN, Harrison County, IN

The radar

The Louisville radar (KLVX), 37 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:42 PM EDTTSTM WND DMGCorydon, INMULTIPLE LARGER TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
866 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

059 
WWUS83 KLMK 102239
SPSLMK

Special Weather Statement
National Weather Service Louisville KY
639 PM EDT Sat Jul 10 2021

INZ090-091-102315-
Floyd-Harrison-
639 PM EDT Sat Jul 10 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARRISON AND FLOYD
COUNTIES...

At 639 PM EDT, a strong thunderstorm was located over Corydon, moving
northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Louisville, New Albany, Corydon, Clarksville, Galena, Greenville,
Lanesville, Elizabeth, Crandall and New Middletown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3841 8599 3841 8597 3840 8597 3840 8581
      3835 8576 3833 8580 3832 8578 3831 8580
      3829 8579 3827 8583 3823 8585 3820 8589
      3817 8590 3804 8610 3817 8628 3842 8604
      3842 8600
TIME...MOT...LOC 2239Z 227DEG 23KT 3822 8609 

$$

RAS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 10, 6:19 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 10, 6:19 PM EDT, 20 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
619 PM EDT Sat Jul 10 2021

.Mesoscale Update...
Issued at 618 PM EDT Sat Jul 10 2021

Surface warm front continues to lift northward into southern Indiana
early this evening.  Just behind the frontal boundary an arcing line
of convection extends from near Jasper, Indiana southeastward
through Fort Knox and then down towards Lancaster, KY.  Convection
in this line is fairly strong with a few cells that were strong
enough to warrant a warning or two.  Atmosphere is relatively
unstable with MLCAPE values in the 1500-2500 J/Kg range and low-
level lapse rates around 7C/km.  Effective shear values remain very
low with speeds of less than 20kts.  PWAT values are near 2 inches
and tongue of moisture laden air with dewpoints in the mid-70s is
surging into southwestern KY (mainly west of the Natcher Parkway).

Ongoing convection should continue to move off to the northeast over
the next 1-2 hours.  Main threats here will be torrential rainfall,
cloud to ground lightning, and wind gusts of 40-45 MPH though some
locally higher gusts can't be ruled out with stronger cores.  As
this convection moves on off to the northeast, we will get into
another possible precipitation lull for the early evening hours with
just some scattered storms being possible within the warm sector.

Attention will then turn to an area of convection out toward the
Mount Vernon area of southern Illinois where a cluster of
strong/severe storms is ongoing.  Last few runs of the high
resolution models bring this activity into our western areas later
this evening.

&&

.Short Term...(This evening through Sunday)
Issued at 315 PM EDT Sat Jul 10 2021

...Stormy Weekend, Locally Heavy Rainfall and Severe Weather
Threat...

Latest sfc analysis reveals sfc low pressure over MO/IL, with a warm
front extending across southern IN and eastern KY. Mosaic radar
shows convection initiating across the I-64 corridor near St. Louis.
CAMs have been consistent on pushing this convection eastward along
the I-64 corridor this afternoon, eventually reaching our NW CWA by
23z or so. Additional development is expected to the southwest of
the current convection, which CAMs suggest could grow upscale and
into a line of strong to severe storms with bowing segments pushing
into our KY counties west of I-65. Additionally, we are beginning to
see convection pop along our south-central KY counties, which is
about an hour ahead of the latest HRRR run. Skycover has cleared out
more than originally anticipated, allowing our region to
destabilize to around 2500 J/kg of SBCAPE with steep low level
lapse rates around 8C/km. Expect to see these scattered storms
continue through the afternoon and push eastward.

CAMs and model soundings continue to suggest the more supportive
environment for this evening's round of storms is to our west, where
instability looks to be around 2000+ J/kg of MUCAPE. Most hi-res
guidance is consistent on MUCAPE between 1000-2000 J/kg across our
western half (west of I-65) of the CWA. Additionally, forecast
sounding suggest mostly a unidirectional wind profile. RAP forecast
soundings and HREF ensemble agree on seeing 850-700mb winds increase
from roughly 15 kts this afternoon to 35kts by this evening. As a
result, we should see effective shear increase to 20-35kts. Better
shear will help keep storms more organized, but by 02-03z we should
see the convective line start to weaken as instability should
dissipate.

With CAMs consistently suggesting bowing segments, primary hazards
with storms this evening and tonight will be damaging straight line
winds, frequent lightning, and possibly some hail. Low level
moisture transport should be enhanced as low-mid level winds
increase, which will likely result in seeing PWATs rise above 2
inches. With high moisture content available, torrential rain rates
may lead to some flooding issues. Storm motions appear to be
progressive, but any training storms or common flooding hot spots
may see some water issues later on this evening. After discussing
with neighboring WFOs, no expansion to the Flash Flood Watch is
planned at this time.

Should see an end to convective activity sometime between 04-06z
tonight as instability is lost. We should have some lingering
showers through the overnight before renewed convection pops.
However, CAMs suggest we'll see more of a scattering of showers and
storms. Temps for tomorrow will reach the low to mid 80s.

.Long Term...(Sunday night through Saturday)
Issued at 234 PM EDT Sat Jul 10 2021

A nearly stationary upper level low over the Midwest will begin to
slowly drift northward starting Monday as it gets picked up by a
passing trough. Flow out ahead of this upper level low will
generally be out southwest and continue to pump Gulf of Mexico
moisture into our region, resulting in an atmosphere with high PWATs
and muggy conditions at the surface. This steady supply of moisture
feeding into our area combined with weak capping should allow for
periodic shower and storm chances to continue through early next
week. Heavy rain in thunderstorms is a good bet, and areas that see
repeated storms over short periods could experience localized flash
flooding. Highs during this timeframe will likely only top out in
the low to mid 80s given the expansive clouds and moisture in the
region.

For the mid to late week timeframe, a cold front will move out of
the Great Plains and Great Lakes region toward the Ohio Valley, but
possibly stall just north of our region by Thursday/Friday. Rain and
storm chances will be highest near the proximity of the front, with
them dropping off considerably to the south. At this time, southern
IN would likely have the best chance to see showers/storms while
southern KY may stay mostly dry save for isolated/scattered diurnal
convection that fires off. High temperatures will generally be in
the upper 80s to low 90s ahead of the front.

&&

.Aviation...(18Z TAF Issuance)
Issued at 140 PM EDT Sat Jul 10 2021

Impacts: Showers and storms expected this evening and tonight. Some
storms could be heavy with MVFR/IFR conditions as well as gusty
winds.

Discussion: Visible satellite reveals generally clearing skies
across the region, but sfc obs continue to report some isolated MVFR
cats with BKN clouds around 2500ft. By late this afternoon and into
the early evening, shower and storm chances will increase as a
convective complex exits MO/IL and drops into western KY and
southern IN. HNB and SDF have the best chance to see thunderstorm
impacts this evening, but BWG may see some storms by later tonight.
Thunderstorms are expected to produce heavy rain, frequent
lightning, gusty winds, and lowered visibilities.

Thunderstorm activity will be dissipating around or after 04z, but
lingering showers are possible during the overnight hours has
ceilings look to drop below 2000 ft.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch through Sunday morning for INZ076>078-083-084-
     089>092.

KY...Flash Flood Watch through Sunday morning for KYZ023>026-030.

&&

Mesoscale....MJ
Short Term...CJP
Long Term....DM
Aviation.....CJP
Hazardous weather outlook, Jul 10, 3:45 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
345 PM EDT Sat Jul 10 2021

INZ079-KYZ027>029-031>043-045>049-053>057-061>067-070>078-081-082-
111945-
Jefferson-Grayson-Hardin-Bullitt-Oldham-Trimble-Henry-Shelby-
Franklin-Scott-Harrison-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Madison, Leitchfield, Elizabethtown,
Shepherdsville, La Grange, Bedford, Milton, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
345 PM EDT Sat Jul 10 2021 /245 PM CDT Sat Jul 10 2021/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Isolated/scattered showers and storms are expected this afternoon.
By this evening and into tonight, strong to severe storms are
possible mostly west of I-65. Damaging wind gusts, frequent
lightning, and heavy rain are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Several rounds of showers and storms are possible Sunday through the
middle of next week. Total rainfall around 2 inches are likely with
3 to 4 inches possible which could result in localized flooding
issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are invited to submit reports to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found at weather.gov/louisville.

INZ076>078-083-084-089>092-KYZ023>026-030-111945-
Orange-Washington-Scott-Dubois-Crawford-Perry-Harrison-Floyd-Clark-
Hancock-Breckinridge-Meade-Ohio-Jefferson-
Including the cities of Paoli, Salem, Scottsburg, Jasper, English,
Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, and Louisville
345 PM EDT Sat Jul 10 2021 /245 PM CDT Sat Jul 10 2021/

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Isolated/scattered showers and storms are expected this afternoon.
By this evening and into tonight, strong to severe storms are
possible mostly west of I-65. Damaging wind gusts, frequent
lightning, and heavy rain are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Several rounds of showers and storms are possible Sunday through the
middle of next week. Total rainfall around 2 inches are likely with
3 to 4 inches possible which could result in localized flooding
issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are invited to submit reports to the National Weather
Service.

&&

More information, along with other weather, hydrological and
climate information can be found at weather.gov/louisville.

CJP/DM

In the hours before

Special weather statement, Jul 10, 4:50 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Louisville KY
350 PM CDT Sat Jul 10 2021

KYZ071-074-102115-
Warren-Barren-
350 PM CDT Sat Jul 10 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL WARREN
AND BARREN COUNTIES...

At 350 PM CDT, strong thunderstorms were clustered between Smiths
Grove and Glasgow, moving east at 20 mph.

Locations impacted include...
Glasgow, Park City, Eighty Eight, Red Cross, Coral Hill,
Pritchardsville, Lecta, Haywood, Austin and Rocky Hill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3681 8607 3683 8606 3685 8608 3688 8607
      3689 8608 3690 8607 3690 8610 3686 8610
      3690 8614 3693 8614 3696 8623 3707 8614
      3705 8608 3709 8607 3716 8575 3714 8578
      3711 8577 3711 8576 3689 8574
TIME...MOT...LOC 2050Z 263DEG 18KT 3702 8597

RAS
Special weather statement, Jul 10, 5:07 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Louisville KY
507 PM EDT Sat Jul 10 2021

KYZ028-102130-
Hardin-
507 PM EDT Sat Jul 10 2021

...A STRONG THUNDERSTORM WILL AFFECT HARDIN COUNTY...

At 507 PM EDT, a strong thunderstorm was located just
south and west of Elizabethtown, moving northeast at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Elizabethtown, Radcliff, Lebanon Junction, Cecilia, Long View,
Addington Field Airport, Younger Creek, Crest, Gaithers and Saint
John.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3789 8584 3786 8582 3786 8580 3784 8579
      3784 8577 3782 8574 3779 8574 3779 8573
      3778 8574 3775 8569 3773 8569 3773 8568
      3766 8573 3761 8585 3770 8606
TIME...MOT...LOC 2107Z 233DEG 16KT 3770 8594

RAS
Special weather statement, Jul 10, 5:13 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Louisville KY
513 PM EDT Sat Jul 10 2021

KYZ028-045-053-102145-
Nelson-Hardin-Larue-
513 PM EDT Sat Jul 10 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN NELSON...LARUE AND
SOUTHERN HARDIN COUNTIES...

At 512 PM EDT, a strong thunderstorm was located between Sonora and
Upton, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Hodgenville, Upton, Sonora, Gethsemane, Talley, Athertonville,
Boundary Oak, Attilla, Howardstown and Stiles.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3744 8594 3754 8595 3768 8546 3756 8552
      3754 8550 3747 8547 3747 8549 3748 8550
      3745 8553 3747 8558 3746 8561 3747 8563
      3745 8564 3743 8566 3742 8566
TIME...MOT...LOC 2112Z 256DEG 36KT 3748 8582

RAS
Special weather statement, Jul 10, 5:44 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Louisville KY
544 PM EDT Sat Jul 10 2021

KYZ054-065-066-102215-
Marion-Taylor-Casey-
544 PM EDT Sat Jul 10 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARION...
NORTHEASTERN TAYLOR AND NORTHWESTERN CASEY COUNTIES...

At 544 PM EDT, a strong thunderstorm was located 11 miles northwest
of Liberty, moving northeast at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Peytons Store, Chilton, Jacktown, Ellisburg, Butchertown and
Merrimac.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3742 8520 3754 8505 3755 8504 3755 8501
      3753 8500 3753 8490 3755 8485 3754 8485
      3753 8486 3747 8486 3742 8485 3736 8516
TIME...MOT...LOC 2144Z 238DEG 25KT 3742 8510

RAS
Special weather statement, Jul 10, 6:06 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Louisville KY
606 PM EDT Sat Jul 10 2021

INZ083-089-KYZ023-102245-
Perry-Dubois-Hancock-
606 PM EDT Sat Jul 10 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT DUBOIS...PERRY AND
NORTHWESTERN HANCOCK COUNTIES...

At 605 PM EDT/505 PM CDT/, radar indicated strong thunderstorms were
located along a line extending from near Petersburg to near
Grandview. Movement was northeast at 25 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Jasper, Tell City, Huntingburg, Ferdinand, Lewisport, Cannelton,
Leopold, Holland, Troy and Celestine.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3851 8707 3850 8706 3851 8700 3849 8695
      3851 8685 3826 8668 3805 8650 3783 8690
      3788 8689 3790 8691 3790 8699 3793 8697
      3794 8692 3802 8680 3800 8677 3804 8679
      3810 8677 3812 8681 3821 8679 3820 8707
TIME...MOT...LOC 2205Z 242DEG 23KT 3847 8737 3796 8693

RAS
Special weather statement, Jul 10, 6:39 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Louisville KY
639 PM EDT Sat Jul 10 2021

INZ090-091-102315-
Floyd-Harrison-
639 PM EDT Sat Jul 10 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HARRISON AND FLOYD
COUNTIES...

At 639 PM EDT, a strong thunderstorm was located over Corydon, moving
northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Louisville, New Albany, Corydon, Clarksville, Galena, Greenville,
Lanesville, Elizabeth, Crandall and New Middletown.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3841 8599 3841 8597 3840 8597 3840 8581
      3835 8576 3833 8580 3832 8578 3831 8580
      3829 8579 3827 8583 3823 8585 3820 8589
      3817 8590 3804 8610 3817 8628 3842 8604
      3842 8600
TIME...MOT...LOC 2239Z 227DEG 23KT 3822 8609

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 3:48 AM EDTFlash Flood WatchLMKAllen, Barren, Breckinridge, Butler, Edmonson, Grayson and 12 more26 hr
Jul 10, 6:47 AM EDTSpecial Weather StatementLMKHancock, Ohio28 min
Jul 10, 8:57 AM EDTSpecial Weather StatementLMKTaylor33 min
Jul 10, 2:49 PM EDTSpecial Weather StatementLMKBarren26 min
Jul 10, 3:09 PM EDTSpecial Weather StatementLMKButler36 min
Jul 10, 3:16 PM EDTSpecial Weather StatementLMKBarren29 min
Jul 10, 3:17 PM EDTSpecial Weather StatementLMKCumberland28 min
Jul 10, 3:37 PM EDTSpecial Weather StatementLMKWarren23 min
Jul 10, 3:47 PM EDTAreal Flood AdvisoryLMKButler, Logan, Warren3 hr
Jul 10, 3:52 PM EDTSpecial Weather StatementLMKBarren23 min
Jul 10, 4:18 PM EDTSpecial Weather StatementLMKEdmonson27 min
Jul 10, 4:20 PM EDTSpecial Weather StatementLMKHart25 min
Jul 10, 4:37 PM EDTSpecial Weather StatementLMKAdair, Russell23 min
Jul 10, 4:48 PM EDTSpecial Weather StatementLMKGreen, Hart27 min
Jul 10, 4:50 PM EDTSpecial Weather StatementLMKBarren25 min
Jul 10, 5:07 PM EDTSpecial Weather StatementLMKHardin23 min
Jul 10, 5:13 PM EDTSpecial Weather StatementLMKLarue32 min
Jul 10, 5:39 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio36 min
Jul 10, 5:44 PM EDTSpecial Weather StatementLMKCasey31 min
Jul 10, 5:58 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion17 min
Jul 10, 6:23 PM EDTAreal Flood AdvisoryLMKBreckinridge3 hr
Jul 10, 6:53 PM EDTSpecial Weather StatementLMKJefferson22 min
Jul 10, 6:56 PM EDTSevere Thunderstorm WarningLMKJefferson34 min
Jul 10, 7:42 PM EDTSpecial Weather StatementLMKOldham, Trimble33 min
Jul 10, 6:59 AM EDTSpecial Weather StatementLMKDubois46 min
Jul 10, 6:06 PM EDTSpecial Weather StatementLMKDubois, Perry39 min
Jul 10, 6:42 PM EDTSpecial Weather StatementLMKCrawford, Dubois, Orange33 min
Jul 10, 7:08 PM EDTSevere Thunderstorm WarningLMKCrawford, Orange, Washington37 min
Jul 10, 7:14 PM EDTSpecial Weather StatementLMKClark46 min
Jul 10, 7:25 PM EDTSevere Thunderstorm WarningLMKClark20 min
Jul 10, 7:35 PM EDTSpecial Weather StatementLMKOrange25 min
Jul 10, 7:51 PM EDTSpecial Weather StatementLMKJefferson, Scott, Washington24 min

Nearby

Special Weather Statements in Indiana, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.